MAUDE Adverse Event Report: CONFORMIS, INC. IDUO G2; BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IDUO G2; BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM
Catalog Number BKA-111-1111
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tibial prep guide did not match lug and keel pattern.Review of the device history record indicates that the alignment of the pegs and keel was incorrect.The complaint and ncmr logs were reviewed for the iduo and this appears to be an isolated incident.
 
Event or Problem Description
It was reported that the tibial prep guide did not match lug and keel pattern.

Brand Name
IDUO G2
Common Device Name
BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8950606
Report Number3004153240-2019-00207
Device Sequence Number14071457
Product Code NPJ
UDI-Device IdentifierM572BKA1111111021
UDI-Public+M572BKA1111111021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBKA-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR